MathSciNet Relay Station
MathSciNet bibliographic data
MR2135818 (2005k:37136) 37J45 (34C25 47J30 58E05)
Luan, Shixia; Mao, Anmin Periodic solutions for a class of non-autonomous Hamiltonian systems. Nonlinear Anal. 61 (2005), no. 8, 1413–1426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement